# SDR SWAA2019021829663

- Difficulty date: February 12, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 59,811 hours, 35,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75011
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK ASSEMBLY CORRODED AT STA 791 RBL 13.  R&R TRACK PER SRM.
